# SDR MWEA00065

- Difficulty date: February 14, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 394
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  MTC REMOVED AND REPLACED RIGHT WING/NACELLE EMERGENCY LIGHT BATTERY PACK.
